On ℚ-conic Bundles, II

  • Shigefumi Mori

    Kyoto University, Japan
  • Yuri Prokhorov

    Moscow State University, Russian Federation


A ℚ-conic bundle germ is a proper morphism from a threefold with only terminal singularities to the germ (Z_∌_o) of a normal surface such that fibers are connected and the anti-canonical divisor is relatively ample. We obtain the complete classification of ℚ-conic bundle germs when the base surface germ is singular. This is a generalization of [MP08], which further assumed that the fiber over o is irreducible.

Cite this article

Shigefumi Mori, Yuri Prokhorov, On ℚ-conic Bundles, II. Publ. Res. Inst. Math. Sci. 44 (2008), no. 3, pp. 955–971

DOI 10.2977/PRIMS/1216238307